# SDR QXEA200800228

- Difficulty date: February 26, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 1,933 hours, 1,849 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Smoke
- Location: Gpu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2432, NOTICED GPU CONNECTOR SMOKING.  MAINTENANCE FOUND GPU CONNECTOR FAULTY.  NO AIRCRAFT DAMAGE NOTED.  USED ANOTHER GPU.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
